| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump had scratches on screen making it difficult to read at certain angles.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump had no delivery alarm, rejected batteries, rewind was slower.The insulin pump will not be returned for analysis.